RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nechaev, Aleksandr Aleksandrovich
(1945–2014)

Statistics Math-Net.Ru
Total publications: 55
Scientific articles: 54

Number of views:
This page:4978
Abstract pages:25024
Full texts:8614
References:1458
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person12158
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199865

Publications in Math-Net.Ru
2017
1. A. A. Nechaev, V. N. Tsypyschev, “Artinian bimodule with quasi-Frobenius bimodule of translations”, Diskr. Mat., 29:3 (2017),  70–91  mathnet  elib; Discrete Math. Appl., 29:2 (2019), 103–119  isi
2016
2. V. T. Markov, A. V. Mikhalev, A. A. Nechaev, “Nonassociative algebraic structures in cryptography and coding”, Fundam. Prikl. Mat., 21:4 (2016),  99–124  mathnet  mathscinet
2015
3. A. A. Nechaev, V. O. Popov, “A generalization of Ore's theorem on irreducible polynomials over a finite field”, Diskr. Mat., 27:1 (2015),  108–110  mathnet  mathscinet  elib; Discrete Math. Appl., 25:4 (2015), 241–243  isi  scopus
4. A. S. Kuzmin, V. T. Markov, A. A. Mikhalev, A. V. Mikhalev, A. A. Nechaev, “Cryptographic algorithms on groups and algebras”, Fundam. Prikl. Mat., 20:1 (2015),  205–222  mathnet  mathscinet  elib; J. Math. Sci., 223:5 (2017), 629–641
5. A. V. Galatenko, A. A. Nechaev, A. E. Pankrat'ev, “Comparing finite Abelian groups from the standpoint of their cryptographic applications”, Fundam. Prikl. Mat., 20:1 (2015),  9–16  mathnet  mathscinet  elib; J. Math. Sci., 223:5 (2017), 498–503
2014
6. S. Yu. Katyshev, V. T. Markov, A. A. Nechaev, “Application of non-associative groupoids to the realization of an open key distribution procedure”, Diskr. Mat., 26:3 (2014),  45–64  mathnet  mathscinet  elib; Discrete Math. Appl., 25:1 (2015), 9–24  isi  elib  scopus
7. A. V. Mikhalev, A. A. Nechaev, “Cyclic types of families of polylinear recurrent sequences and generators of pseudorandom numbers”, Mat. Vopr. Kriptogr., 5:1 (2014),  95–125  mathnet
2013
8. A. A. Nechaev, A. V. Abornev, “Nonlinear permutations of a space over a finite field induced by linear transformations of a module over a Galois ring”, Mat. Vopr. Kriptogr., 4:2 (2013),  81–100  mathnet
9. M. A. Goltvanitsa, A. A. Nechaev, S. N. Zaitsev, “Skew LRS of maximal period over Galois rings”, Mat. Vopr. Kriptogr., 4:2 (2013),  59–72  mathnet
2012
10. E. Couselo, S. González, V. T. Markov, C. Martínez, A. A. Nechaev, “Ideal representations of Reed–Solomon and Reed–Muller codes”, Algebra Logika, 51:3 (2012),  297–320  mathnet  mathscinet  zmath; Algebra and Logic, 51:3 (2012), 195–212  isi  scopus
11. M. A. Goltvanitsa, S. N. Zaitsev, A. A. Nechaev, “Skew linear recurring sequences of maximal period over Galois rings”, Fundam. Prikl. Mat., 17:3 (2012),  5–23  mathnet; J. Math. Sci., 187:2 (2012), 115–128  scopus
12. C. García Pillado, S. González, V. T. Markov, C. Martínez, A. A. Nechaev, “When are all group codes of a noncommutative group Abelian (a computational approach)?”, Fundam. Prikl. Mat., 17:2 (2012),  75–85  mathnet; J. Math. Sci., 186:4 (2012), 578–585  scopus
2011
13. A. S. Kuzmin, A. A. Nechaev, “Reconstruction of a linear recurrence of maximal period over a Galois ring from its highest coordinate sequence”, Diskr. Mat., 23:2 (2011),  3–31  mathnet  mathscinet  elib; Discrete Math. Appl., 21:2 (2011), 145–178  scopus
2010
14. D. N. Bylkov, A. A. Nechaev, “An algorithm to restore a linear recurring sequence over the ring $R=\mathbf Z_{p^n}$ from a linear complication of its highest coordinate sequence”, Diskr. Mat., 22:4 (2010),  104–120  mathnet  mathscinet  elib; Discrete Math. Appl., 20:5-6 (2010), 591–609  scopus
15. A. S. Kuz'min, G. B. Marshalko, A. A. Nechaev, “Reconstruction of linear recurrent sequence over prime residue ring from its image”, Mat. Vopr. Kriptogr., 1:2 (2010),  31–56  mathnet
2008
16. V. T. Markov, A. A. Nechaev, S. Skazhenik, E. O. Tveritinov, “Pseudogeometries with clusters and an example of a recursive $[4,2,3]_{42}$-code”, Fundam. Prikl. Mat., 14:4 (2008),  181–192  mathnet  mathscinet; J. Math. Sci., 163:5 (2009), 563–571  scopus
17. A. S. Kuz'min, V. T. Markov, A. A. Nechaev, V. A. Shishkin, A. B. Shishkov, “Bent and Hyper-bent Functions over a Field of $2^l$ Elements”, Probl. Peredachi Inf., 44:1 (2008),  15–37  mathnet  mathscinet  zmath; Problems Inform. Transmission, 44:1 (2008), 12–33  isi  scopus
18. A. S. Kuz'min, A. A. Nechaev, V. A. Shishkin, “Parameters of (hyper-)bent functions over the field of $2^l$ elements”, Tr. Diskr. Mat., 11:1 (2008),  47–59  mathnet
2007
19. A. S. Kuz'min, A. A. Nechaev, V. A. Shishkin, “Bent and hyper-bent functions over the finite field”, Tr. Diskr. Mat., 10 (2007),  97–122  mathnet
2006
20. A. S. Kuz'min, V. T. Markov, A. A. Nechaev, A. B. Shishkov, “Approximation of Boolean functions by monomial functions”, Diskr. Mat., 18:1 (2006),  9–29  mathnet  mathscinet  zmath  elib; Discrete Math. Appl., 16:1 (2006), 7–28  scopus
21. A. V. Mikhalev, A. A. Nechaev, A. V. Prudnikov, M. S. Staroverov, A. S. Vydrin, “Semirings of cyclic types”, Fundam. Prikl. Mat., 12:2 (2006),  175–192  mathnet  mathscinet  zmath; J. Math. Sci., 149:2 (2008), 1157–1169  scopus
22. A. A. Nechaev, E. V. Gorbatov, “Finite quasifrobenius bimodules and polylinear shift registers”, Tr. Diskr. Mat., 9 (2006),  164–189  mathnet
2004
23. S. González, E. Couselo, V. T. Markov, A. A. Nechaev, “Group codes and their nonassociative generalizations”, Diskr. Mat., 16:1 (2004),  146–156  mathnet  mathscinet  zmath; Discrete Math. Appl., 14:2 (2004), 163–172
24. D. A. Mikhailov, A. A. Nechaev, “Solving systems of polynomial equations over Galois–Eisenstein rings with the use of the canonical generating systems of polynomial ideals”, Diskr. Mat., 16:1 (2004),  21–51  mathnet  mathscinet  zmath; Discrete Math. Appl., 14:1 (2004), 41–73
25. A. A. Nechaev, “Finite Frobenius bimodules in a linear codes theory”, Tr. Diskr. Mat., 8 (2004),  187–215  mathnet
2002
26. S. González, V. T. Markov, K. Martines, A. A. Nechaev, I. F. Rua, “Nonassociative Galois rings”, Diskr. Mat., 14:4 (2002),  117–132  mathnet  mathscinet  zmath; Discrete Math. Appl., 12:6 (2002), 519–606
27. V. L. Kurakin, A. A. Nechaev, “Quasi-Frobenius bimodules of functions on a semigroup”, Uspekhi Mat. Nauk, 57:6(348) (2002),  167–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:6 (2002), 1230–1231  isi
28. E. V. Gorbatov, A. A. Nechaev, “Cyclic families of polylinear recurring sequences over quasi-Frobenius modules”, Uspekhi Mat. Nauk, 57:4(346) (2002),  167–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:4 (2002), 803–804  isi  scopus
29. A. A. Nechaev, “Multidimensional shift registers and multisequence complexity”, Tr. Diskr. Mat., 6 (2002),  150–164  mathnet
30. A. S. Kuz'min, V. L. Kurakin, A. A. Nechaev, “Almost uniform linear recurrent sequences over Galois rings and $QF$-modules of characteristic 4”, Tr. Diskr. Mat., 5 (2002),  103–158  mathnet
2001
31. A. A. Nechaev, D. A. Mikhailov, “A canonical system of generators of a unitary polynomial ideal over a commutative Artinian chain ring”, Diskr. Mat., 13:4 (2001),  3–42  mathnet  mathscinet  zmath; Discrete Math. Appl., 11:6 (2001), 545–586
32. A. S. Kuz'min, V. L. Kurakin, A. A. Nechaev, “Structural properties of linear recurrent sequences over Galois rings and quasi-Frobenius modules of charasteristic 4”, Tr. Diskr. Mat., 4 (2001),  91–128  mathnet
2000
33. S. González, E. Couselo, V. Markov, A. Nechaev, “The parameters of recursive MDS-codes”, Diskr. Mat., 12:4 (2000),  3–24  mathnet  mathscinet  zmath; Discrete Math. Appl., 10:5 (2000), 433–453
34. V. T. Markov, A. A. Nechaev, “Radicals of semiperfect rings related to idempotents”, Fundam. Prikl. Mat., 6:1 (2000),  293–298  mathnet  mathscinet  zmath
35. A. A. Nechaev, A. S. Kuz'min, V. L. Kurakin, “Structural, analitical and statistical properties of linear and polylinear recurrent sequences”, Tr. Diskr. Mat., 3 (2000),  155–194  mathnet
1999
36. A. A. Nechaev, T. Khonol'd, “Weighted Modules and Representations of Codes”, Probl. Peredachi Inf., 35:3 (1999),  18–39  mathnet  mathscinet  zmath; Problems Inform. Transmission, 35:3 (1999), 205–223
37. A. S. Kuz'min, V. L. Kurakin, V. T. Markov, A. V. Mikhalev, A. A. Nechaev, “Codes and recurrences over finite rings and modules”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1999, 5,  18–31  mathnet  mathscinet  zmath
1998
38. S. González, E. Couselo, V. T. Markov, A. A. Nechaev, “Recursive MDS-codes and recursively differentiable quasigroups”, Diskr. Mat., 10:2 (1998),  3–29  mathnet  mathscinet  zmath; Discrete Math. Appl., 8:3 (1998), 217–245
39. A. S. Kuz'min, V. L. Kurakin, A. A. Nechaev, “Properties of linear and polylinear recurrent sequences over Galois rings. I”, Tr. Diskr. Mat., 2 (1998),  191–222  mathnet  mathscinet  zmath
1997
40. A. A. Nechaev, A. S. Kuz'min, V. T. Markov, “Linear codes over finite rings and modules”, Fundam. Prikl. Mat., 3:1 (1997),  195–254  mathnet  mathscinet  zmath
41. A. S. Kuz'min, V. L. Kurakin, A. A. Nechaev, “Pseudorandom and polylinear sequences”, Tr. Diskr. Mat., 1 (1997),  139–202  mathnet  mathscinet  zmath
1995
42. A. A. Nechaev, “Finite quasi-Frobenius modules, applications to codes and linear recurrences”, Fundam. Prikl. Mat., 1:1 (1995),  229–254  mathnet  mathscinet  zmath  elib
1994
43. A. S. Kuz'min, A. A. Nechaev, “Linearly representable codes and the Kerdock code over an arbitrary Galois field of characteristic 2”, Uspekhi Mat. Nauk, 49:5(299) (1994),  165–166  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:5 (1994), 183–184  isi
1993
44. A. A. Nechaev, “Linear recurrent sequences over quasi-Frobenius modules”, Uspekhi Mat. Nauk, 48:3(291) (1993),  197–198  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:3 (1993), 209–210  isi
45. A. S. Kuz'min, A. A. Nechaev, “Linear recursive sequences over Galois rings”, Uspekhi Mat. Nauk, 48:1(289) (1993),  167–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:1 (1993), 171–172  isi
46. A. A. Nechaev, “Cycle types of linear substitutions over finite commutative rings”, Mat. Sb., 184:3 (1993),  21–56  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 78:2 (1994), 283–311  isi
1992
47. A. S. Kuz'min, A. A. Nechaev, “Construction of noise-resistant codes by means of linear recurrences over Galois rings”, Uspekhi Mat. Nauk, 47:5(287) (1992),  183–184  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:5 (1992), 189–190  isi
1991
48. A. A. Nechaev, “Linear recurrent sequences over commutative rings”, Diskr. Mat., 3:4 (1991),  105–127  mathnet  mathscinet  zmath; Discrete Math. Appl., 2:6 (1992), 659–683
1989
49. A. A. Nechaev, “Kerdock's code in cyclic form”, Diskr. Mat., 1:4 (1989),  123–139  mathnet  mathscinet  zmath; Discrete Math. Appl., 1:4 (1991), 365–384
1982
50. A. A. Nechaev, “A characterization of critical finite principal ideal rings”, Uspekhi Mat. Nauk, 37:5(227) (1982),  193–194  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:5 (1982), 184–185  isi
1980
51. A. A. Nechaev, “Polynomial transformations of finite commutative local rings of principal ideals”, Mat. Zametki, 27:6 (1980),  885–897  mathnet  mathscinet  zmath; Math. Notes, 27:6 (1980), 425–432  isi
1974
52. A. A. Nechaev, “On a problem in the theory of rings of principal ideals”, Mat. Zametki, 15:5 (1974),  757–763  mathnet  mathscinet  zmath; Math. Notes, 15:5 (1974), 453–457
1973
53. A. A. Nechaev, “Finite principal ideal rings”, Mat. Sb. (N.S.), 91(133):3(7) (1973),  350–366  mathnet  mathscinet  zmath; Math. USSR-Sb., 20:3 (1973), 364–382
1971
54. A. A. Nechaev, “On the structure of finite commutative rings with an identity”, Mat. Zametki, 10:6 (1971),  679–688  mathnet  mathscinet  zmath; Math. Notes, 10:6 (1971), 840–845

2011
55. S. M. Buravlev, M. M. Glukhov, A. M. Zubkov, A. P. Kovalenko, A. S. Kuzmin, V. N. Latyshev, A. I. Markov, V. N. Markov, Yu. I. Medvedev, V. G. Mikhailov, A. V. Mikhalev, A. A. Nechaev, B. A. Pogorelov, Yu. V. Prokhorov, V. N. Sachkov, “V. L. Kurakin (13.05.1966 – 14.08.2010)”, Mat. Vopr. Kriptogr., 2:3 (2011),  111–112  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019